advertisement
Question
Posted by: mel | 2008/08/22

oratane

i' m 25yr ols female, about 2yrs ago i went on orantane for my skin for 41/2 mnths it really helped and my skin was perfect really my confidence was back, then recently about 4mnths now i have been getting litle red bumps on my cheeks and side of my face they are also pimlple like. they every where. i tried a facewash for acne but this just dries my face up and leaves it all flaky
so i' m not sure what else to try or even if it is pimples or not but what i noticed is that when i had bronchtis i was given anti -biotics my skin cleared up and was glowing. not sure if there is a conection there.
your help will really be appreciated
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mel

Thank you for visiting health24.com.

Orotane is an antibiotic and that is why the antibiotics that you have used for your bronchitis improved your skin. Therefore, I recommend that you go on another course of Orotane.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement